# SDR 20010424CW007

- Difficulty date: March 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N352HH
- Make and model: Snias AS350BA
- Aircraft serial: 2714
- Engine: Tmeca ARRIEL1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Part serial: 31076234
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HYDRAULIC LIGHT ILLUMINATION DURING FLIGHT, IMMEDIATELY SHUT DOWN HYDRAULIC SYSTEM.  ON THE GROUND, PILOT STARTED THE AIRCRAFT FOR MAINTENANCE RUN AND HOVERED THE AIRCRAFT FEELING FULL HYDRAULIC CONTROL.  MECHANICS REMOVED HYDRAULIC PUMP AND REPLACED BOTH THE PUMP AND SPLINED SHAFT AS PRECAUTIONARY MEASURES.  SHAFT SHOWED SIGNS OF WEAR AND POSSIBLE SLIPPAGE, PUMP OPERATED NORMALLY.  AIRCRAFT WAS RUN AGAIN WITH NO FURTHER FAULT FOUND.
